# SDR ASAA2016081419040

- Difficulty date: August 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL UNDER TRANSITION PANEL CRACKED AT BS 500G-500H RBL 22.  ACFT GROUNDED. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02 AND DWG 143A7505.
